Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/57691
Title: Parameter estimation of the Weibull probability distribution
Authors: Pang, WK
Issue Date: 2004
Source: In R Fischer, R Preuss, U. von Toussaint (Eds.), American Institute of Physics, Munich, Germany, 25-31 July 2004, v. 755, p. 549-554 How to cite?
URI: http://hdl.handle.net/10397/57691
Appears in Collections:Conference Paper

Show full item record

Page view(s)

14
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.